MAUDE Adverse Event Report: ABBOTT VASCULAR ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER

ABBOTT VASCULAR ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Catalog Number B1040-120
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G9: exemption number e2019001-permits numbering sequence to begin with 10000, to avoid duplication of report numbers due to process transition.There may be gaps in numbering for reports submitted during the transition period.The device is expected to be returned for evaluation.It has not yet been received.A follow up report will be submitted with all additional relevant information.Na.
 
Event or Problem Description
It was reported that before use, there was difficulty in removing the protective sheath from a 4.0 x 120 mm armada 35 balloon catheter.However, it was replaced with an unspecified device to successfully complete the procedure.There was no patient involvement.No additional information was provided.
 
Additional Manufacturer Narrative
Visual analysis was performed on the returned device.The reported difficulty could not be confirmed as the protective sheath was not returned.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents and/or complaints.Based on the reported information and analysis of the returned device, a cause for the reported difficulty was unable to be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling.Exemption number e2019001.
 
Event or Problem Description

Brand Name
ARMADA 35 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key8837120
Report Number2024168-2019-10419
Device Sequence Number19430697
Product Code LIT
UDI-Device Identifier08717648154553
UDI-Public08717648154553
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K111899
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Catalogue NumberB1040-120
Device Lot Number81105G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/19/2019
Initial Date Received by Manufacturer 07/04/2019
Supplement Date Received by Manufacturer09/19/2019
Initial Report FDA Received Date07/29/2019
Supplement Report FDA Received Date10/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1